# SDR SWIA200211146

- Difficulty date: August 18, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 13,424 hours, 19,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED LIGHT OF FORWARD PAIR OF FLOOR EMERGENCY LIGHTS IS INOP.  RELAMPED FORWARD EMERGENCY FLOOR LIGHT AS REQUIRED.  OPS CHECKS GOOD.
